Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the treatment for generalized rash?

For thr last 2 weeks ive been getting these random rashes al over my body. Im not allgeric to anything that i know of, the rash will show up as welt like rashes and last in that spot for about 20 minutes then move somwhere else, there driving me insane please help
Tue, 7 Jan 2014
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics ,  
Dermatologist 's  Response
Hi,

After reading your query I can make out that you are suffering from urticaria.

Urticaria is a common condition caused by bursting of allergy producing cells known as "mast cells" due to certain aggravating factors present in the environment. As the chemical inside them is released it produces a rash which you have mentioned.

There can be multiple factors producing this condition which are included in day to day life and some times it is really difficult to find one exact cause. So it is better to stay away from the offending factors.

The long term effective treatment for this is by oral anti histamine like loratadine under medical advise.

take care.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I, for the past ten years or so have suffered from a pimple like rash after taking antibiotics. It does not seem to matter what antibiotic it is....

Recent questions on  Loratadine

doctor1 MD

I have a rash and itching from my neck to my breasts, across my shoulders, down my back and slightly on my arms to the back of my hands. I am...

doctor1 MD

My story is a difficult one, I went through a rough patch last year, Myself and my wife was looking to buy a new house and we battled to find one...

doctor1 MD

ive been in touch with my doctor after developing hives all over my hands, wrists, arms, under my arms, buttocks, and the backs of thighs after a...

doctor1 MD

Is it possible that taking Claritin contributed to the weakening of the walls of the disks in my spinal column? I have a herniated disk and...

doctor1 MD

I have chronic sinus problem in the head cavities and now seems to be around the eyes I am taking Claritin one every 24 hrs not seeming to do the...

doctor1 MD

71 year old female, hold body is itching and burning feeling.

doctor1 MD

My boyfriend has had a sudden onset of hives all over his body with the exception of his neck, face and head on Sunday. He has been on Benadryl...